MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-100/I16-40
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted devices involved in this event will not be returned for evaluation and have been discarded by the initial reporter.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated with the afx abdominal aortic aneurysm stent.Approximately three (3) years post initial procedure, the patient presented with a component separation and aneurysm sac enlargement per follow-up ct.The physician elected to treat the patient by explanting the afx stent, and the procedure concluded without incident.The patient is doing well and is expected to make a full recovery.The explanted devices are not available for return.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7713825
Report Number2031527-2018-00607
Device Sequence Number1269779
Product Code MIH
UDI-Device Identifier00818009010049
UDI-Public(01)00818009010049(17)180316
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2018
Device Model NumberBA28-100/I16-40
Device Lot Number1252332-002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-VELA SUPRARENAL-LOT 1283064-005
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR